MAUDE Adverse Event Report: TORNIER INC PERFORM REVERSED STANDARD GLENOSPHERE TRIAL 36MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

TORNIER INC PERFORM REVERSED STANDARD GLENOSPHERE TRIAL 36MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number MWJ132
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
Glenosphere trial broke during surgery.

Brand Name
PERFORM REVERSED STANDARD GLENOSPHERE TRIAL 36MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24740916
Report Number0001649390-2026-00318
Device Sequence Number9376559
Product Code LXH
UDI-Device Identifier00846832062539
UDI-Public(01)00846832062539(11)220131(10)DP0522031
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMWJ132
Device Lot NumberDP0522031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown